# SDR ASOA20161106124

- Difficulty date: November 6, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 21,106 hours, 14,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362831
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 661+46 - 661+90 IS CORRODED.  REMOVED,  FABRICATED AND INSTALLED A NEW SEAT TRACK IAW AMM 53-00-49-000-801-A07, 53-00-49-400-801-A07, REO 670-53-00-343 AND EC/TC REO 670-53-00-343. AIRCRAFT APPROVED FOR RETURN TO SERVICE.
